# SDR 2002FA0000246

- Difficulty date: July 18, 2001
- Submitted: February 22, 2002
- Operation: General aviation
- Aircraft: N9898B
- Make and model: Bbavia 7FC
- Aircraft serial: 218
- Engine: Cont C90*
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Defective
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK VISIBLE MIDWAY FROM TOP TO BOTTOM OF RIGHT WING FRONT SPAR FROM 44 INCHES INBOARD ALONG SPAR TO APPROXIMATELY 130 INCHES FROM INBOARD.  WOOD APPEARS TO BE IN GOOD CONDITION OTHER WISE.  DEFECT DISCOVERED DURING SPAR INSPECTION IN COMPLIANCE WITH AD.  AIRCRAFT WAS NOT DAMAGED OR UNAIRWORTHY IN ANY OTHER WAY.
